advertisement
Question
Posted by: Bekommerd | 2010/07/06

Donker Afskeiding

Ek was November laas jaar by ginekoloog, ek het toe van Minerva van Jass verander op my ginekoloog se voorskrif, my laaste period het Maandag, 21 Junie begin en die Vrydag geeindig, ek was nog altyd op tyd, maar gister 05/06/10 het daar ‘ n bloederige afskeiding begin, ek weet nie lekker wat dit is nie? ek kry so 2 keer jaar Candida infeksie, maar dis mos nie rooierig nie. Dit lyk amper soos my periods wat weer begin, daar was ook so stukkie donkerbloederigheid in soos as mens partykeer begin met ‘ n period. Ek was onder geweldig stress die laaste maand of 2 by die werk, weet nie of dit ‘ n uitwerking dalk het, ek het ook nog ‘ n generiese pil vir diflucan, sal dit skade doen as ek dit drink? Ek is ongeveer 200 km van my ginokoloog af, so ek wil nie onnodig ry nie. En ons het ook nie ‘ n Apteek nie. Baie Dankie, grte

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Candida can give a bloody discharge. If you also have an itch and white discharge, this is the most likely cause and you can take Diflucan. It is posible that stress has something to do with it. You could wait and see what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/08

Candida can give a bloody discharge. If you also have an itch and white discharge, this is the most likely cause and you can take Diflucan. It is posible that stress has something to do with it. You could wait and see what happens next month.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement